About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 941878, 10 pages
http://dx.doi.org/10.1155/2013/941878
Research Article

Global-in-Time Asymptotic Solutions to Kolmogorov-Feller-Type Parabolic Pseudodifferential Equations with Small Parameter—Forward- and Backward-in-Time Motion

Moscow Institute of Electronics and Mathematics, National Research University “Higher School of Economics”, B. Trekhsvyatitel'skii Per. 3, Moscow 109028, Russia

Received 31 January 2013; Accepted 2 April 2013

Academic Editor: Allan Peterson

Copyright © 2013 V. G. Danilov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. P. Maslov, “Global exponential asymptotic behavior of solutions of the tunnel equations and the problem of large deviations,” Trudy Matematicheskogo Instituta imeni V. A. Steklova, vol. 163, pp. 150–180, 1984 (Russian), International conference on analytical methods in number theory and analysis (Moscow, 1981). View at MathSciNet
  2. V. P. Maslov, Asymptotic Methods and Perturbation Theory, Nauka, Moscow, Russia, 1988. View at MathSciNet
  3. V. P. Maslov and V. E. Nazaĭkinskiĭ, “The tunnel canonical operator in thermodynamics,” Funktsional'nyi Analiz i ego Prilozheniya, vol. 40, no. 3, pp. 12–29, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. V. G. Danilov, “Asymptotics of nonoscillating fundamental solutions of h-pseudodifferential equations,” Mathematical Notes, vol. 44, no. 3, pp. 406–409, 1988.
  5. V. G. Danilov and S. M. Frolovitchev, “Exact asymptotics of the density of the transition probability for discontinuous markov processes,” Mathematische Nachrichten, vol. 215, pp. 55–90, 2000. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. V. G. Danilov, “A representation of the delta function via creation operators and Gaussian exponentials, and multiplicative fundamental solution asymptotics for some parabolic pseudodifferential equations,” Russian Journal of Mathematical Physics, vol. 3, no. 1, pp. 25–40, 1995. View at Zentralblatt MATH · View at MathSciNet
  7. S. Albeverio and V. G. Danilov, “Global in time solutions to Kolmogorov-Feller pseudodifferential equations with small parameter,” Russian Journal of Mathematical Physics, vol. 18, no. 1, pp. 10–25, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. V. G. Danilov, “On singularities of continuity equation solutions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1640–1651, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Yu. Kifer, “On the asymptotic behavior of transition densities of processes with small diffusion,” Theory of Probability and Its Applications, vol. 21, no. 3, pp. 527–536, 1976. View at MathSciNet
  10. V. Maslov and M. Fedoryuk, Semiclassical Approximation in Quantum Mechanics, Reidel, Dordrecht, The Netherlands, 1981.
  11. E. Madelung, “Quantentheorie in hydrodynamischer Form,” Zeitschrift für Physik, vol. 40, no. 3-4, pp. 322–326, 1927. View at Publisher · View at Google Scholar · View at Scopus
  12. P. LeFloch, “An existence and uniqueness result for two nonstrictly hyperbolic systems,” in Nonlinear Evolution Equations That Change Type, vol. 27 of IMA Vol. Math. Appl., pp. 126–138, Springer, New York, NY, USA, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. Dal Maso, P. G. Lefloch, and F. Murat, “Definition and weak stability of nonconservative products,” Journal de Mathématiques Pures et Appliquées, vol. 74, no. 6, pp. 483–548, 1995. View at Zentralblatt MATH · View at MathSciNet
  14. H. Yang, “Riemann problems for a class of coupled hyperbolic systems of conservation laws,” Journal of Differential Equations, vol. 159, no. 2, pp. 447–484, 1999. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. B. T. Hayes and P. G. LeFloch, “Measure solutions to a strictly hyperbolic system of conservation laws,” Nonlinearity, vol. 9, no. 6, pp. 1547–1563, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. D. C. Tan, T. Zhang, T. Chang, and Y. X. Zheng, “Delta-Shock Waves as Limits of Vanishing Viscosity for Hyperbolic Systems of Conservation Laws,” Journal of Differential Equations, vol. 112, no. 1, pp. 1–32, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. H. Yang, “Riemann problems for a class of coupled hyperbolic systems of conservation laws,” Journal of Differential Equations, vol. 159, no. 2, pp. 447–484, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. M. Nedeljkov and M. Oberguggenberger, “Interactions of delta shock waves in a strictly hyperbolic system of conservation laws,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 1143–1157, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. S. Albeverio and V. M. Shelkovich, “On the delta-shock front problem,” in Analytical Approaches to Multidimensional Balance Laws, O. Rosanova, Ed., chapter 2, pp. 45–87, Nova Science Publishers, New York, NY, USA, 2006. View at Zentralblatt MATH · View at MathSciNet
  20. V. G. Danilov and V. M. Shelkovich, “Propagation and interaction of shock waves of quasilinear equation,” Nonlinear Studies, vol. 8, no. 1, pp. 135–169, 2001. View at Zentralblatt MATH · View at MathSciNet
  21. V. G. Danilov and V. M. Shelkovich, “Dynamics of propagation and interaction of δ-shock waves in conservation law systems,” Journal of Differential Equations, vol. 211, no. 2, pp. 333–381, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. V. G. Danilov and V. M. Shelkovich, “Delta-shock wave type solution of hyperbolic systems of conservation laws,” Quarterly of Applied Mathematics, vol. 63, no. 3, pp. 401–427, 2005. View at MathSciNet · View at Scopus
  23. V. Danilov and D. Mitrovic, “Weak asymptotics of shock wave formation process,” Nonlinear Analysis, Theory, Methods and Applications, vol. 61, no. 4, pp. 613–635, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. V. G. Danilov and D. Mitrovic, “Delta shock wave formation in the case of triangular hyperbolic system of conservation laws,” Journal of Differential Equations, vol. 245, no. 12, pp. 3704–3734, 2008. View at Publisher · View at Google Scholar · View at Scopus
  25. V. G. Danilov and D. Mitrovic, “Shock wave formation process for a multidimensional scalar conservation law,” Quarterly of Applied Mathematics, vol. 69, no. 4, pp. 613–634, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. V. G. Danilov, “Generalized solutions describing singularity interaction,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 8, pp. 481–494, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. F. W. J. Olver, Asymptotics and Special Functions, Computer Science and Applied Mathematics, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  28. M. V. Fedoryuk, Saddle Point Method, Nauka, Moscow, Russia, 1977. View at MathSciNet